# SDR DHL2003604583

- Difficulty date: June 10, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 89636
- Aircraft time: 28,948 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Access Panel
- Condition: Corroded
- Location: Fuel Tank
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT C/W AUX TANK, PERFORM ANTI-CORROSION TREATMENT TO RT UPPER ACCESS DOOR NR 5056. REMOVED CORROSION ON 5056 RT UPPER ACCESS DOOR IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 43. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED DOUBLER IAW SRM 57-2-1 FIG 43. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED DOUBLER ON RT UPPER ACCESS DOOR NR 5056 (RT C/W AUX TANK) IAW SRM 51-1-21 PG 1. SEE N/R 3824 FOR FUEL LEAK CHECK.
